# SDR ASAA2019040308842

- Difficulty date: March 30, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N838VA
- Make and model: Airbus A320-214
- Aircraft serial: 04559
- Aircraft time: 30,126 hours, 9,030 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELLED FUMES IN CABIN AND FLIGHT DECK. FOUND R/H OZONE FILTER INSULATION BLANKET BURNED BY FWD DUCT. - DEFERRED *APU INOP AIR START & GPU REQD* FOUND HYD FLUID TRAILS FROM PANEL 196BB TO APU INTAKE. - DEFERRED GROUNDED - YES. 1162278 - ITEM 1: PERFORMED BORESCOPE ON ENG #1 & #2 PER TSM 71-00-00-810-802-A SUBTASK 71-00-00-710-051 STEP 4A (1) TO (5) NO DEFECT FOUND, PERFORMED ENG RUN PER AMM 71-00-00-710-006 LEAK CHECK GOOD FOR ENG #1 & #2 CRANK PADS, ITEM REMAINS OPEN. 1162280- ITEM 1: R/R AIR RECIRCULATION FILTER CARTIGE IAW AMM 21-21-41. 1162281 - ITEM 1: DEFERRED. 1162282 - ITEM 1 & 2: REMOVED & REPLACED WATER INJECTOR 10HM8 PER AMM 21-52-42. LEAKS & OPS CHECK GOOD. 1162283 - ITEM 3: REMOVED & REPLACED WATER EXTRACTOR 11HM8 PER AMM 21-52-42. LEAK & OPS CHECK GOOD. PN OFF: 747C0000-01 SN OFF:747-05469 PN ON: 747C0000-01 SN ON:0747C00L1002596 AND FINALS STEPS COMPLETED PER AMM SUBTASK 21-00-00-710-053B. ECS CHECKS AND TEST PASSED. NO ODOR PRESENT DURING CHECKS AND TEST PASSED. NO ODOR PRESENT DURING CHECKS. THIS CLEARS AIRCRAFT OK FOR SERVICE.
